Maria Jolis

Maria Jolis

Maria Jolis
PhD in mathematics from Universitat Autònoma de Barcelona
Associate Professor at Universitat Autònoma de Barcelona

Personal webpage

email: mjolis@mat.uab.cat

Biosketch

From my Ph thesis I have dedicated almost all my research to some of the problems of the stochastic analysis. My PhD was devoted to the study of some problems about two parameter stochastic processes, in particular one of the first works on anticipative stochastic calculus in the plane in particular an Itô’s formula for the Skorohod integral.  I have obtained also other Itô’s formulas for other classes of processes: martingales in the plane, for iregular functions of difusion processes and for very general Gaussian processes. One of the more relevant  results obtained is the complete characterization of the domain of the Wiener integral with respect to the fractional Brownian motion.

Now, my main interest is about stochastic partial differential equations.

  

Research Interests

  • Stochastic Analysis
  • Limit theorems in Probability
  • Stochastic Partial Differential Equations

 

Selected publications

  • Balan, M. Jolis, L. Quer-Sardanyons; SPDEs with affine multiplicative fractional noise  in space with index 1/4<H<1/2. Electronic Journal of Probability. Vol. 20. Pags 1-36. (2015)
  • Hu, M. Jolis, S. Tindel; On Stratonovich and Skorohod stochastic calculus for Gaussian processes. The Annals of Probabability. Vol. 41 (3A).  Pags 1656-1693. (2013)
  • Farré, M. Jolis, F. Utzet; Multiple Stratonovich integral and Hu-Meyer formula for Lévy processes. The Annals of Probability. Vol. 38 (6).  Pags 2136-2169. (2010)
  • Jolis; On the Wiener integral with respect to the fractional Brownian motion on an interval. Journal of Mathematical Analysis and Applications. Vol. 330 (2). Pags 1115-1127. (2007)
  • Bardina, M. Jolis; Weak approximation of the Brownian sheet from a Poisson process in the plane. Bernoulli. Vol 6 (4). Pags 653-665. (2000)